# SDR DALA2023042803328

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 70,582 hours, 23,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 SEAT ROW 37-40 EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: T/S PER B757 WDM 33-51. FOUND DAMAGED WIRES AT SEAT ROW 40D-E-F. REPAIRED WIRES PER BOEING SWPM 20-10. OPS CHECKED GOOD. (9959622)
